Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    tylerb is offline New Member
    Join Date
    Sep 2004
    Posts
    3

    "whiplash" gyno?

    quick question, i cant figure out if im being paranoid or what...3 months ago i took my last shot of qvdeca 300 on a 9 wk cycle of same @ 300 a wk (yeah i know im a jack@##) the past day or two every so often my nips feel a little sore nothing major, and did not feel this way at all when i was on. i noticed the same thing right before i started my clomid pct and it went away almost immediately. there are no lumps or puffiness as of today, just a little 'sore'
    i ran clomid for 3 weeks at 50 a day a month after my last shot, i tried 100 the first couple but wanted to kill myself and was crying at tv commercials

    could it be possible to have gyno symptoms (just sore nips at this point) due to the lack of natty test right now? if so would restoring my natty levels with maybe another run of clomid (im also taking trib 3g a day) help to alleviate the situation? as like i said i have already been off 3 months and im sure its not an aromatization issue...i have searched threads and all i find is most people noticing gyno during late in their cycle or pct...

  2. #2
    Troyboy is offline Associate Member
    Join Date
    Oct 2003
    Posts
    235
    Did you just run Deca ? No test?

    Deca wouldn't cause estrogen gyno, it would cause progesterone gyno...

    I think your maybe being paranoid..

  3. #3
    tylerb is offline New Member
    Join Date
    Sep 2004
    Posts
    3
    no test just deca , and thank god no test cause another thing is my hair thinned out a little as well, the fallout finally seems to have subsided. im sure test wouldve been way harsher on the dome...no visible loss to anyone but me but thats enough...

    i know about progesterone gyno and nothing happened while on, my question is still can the lack of natural test right now have anything to do with the sore nips?

  4. #4
    SportsMedVIP's Avatar
    SportsMedVIP is offline Anabolic Member
    Join Date
    Mar 2004
    Location
    www.ironforlife.com
    Posts
    3,357
    Quote Originally Posted by Troyboy
    Did you just run Deca ? No test?

    Deca wouldn't cause estrogen gyno, it would cause progesterone gyno...

    I think your maybe being paranoid..
    BUT it would supress his natural test production therefore making his estrogen levels soar higher than his test. This would cause gyno. It sounds like your clomid therapy was not succesfull. I suggest getting more clomid and some Nolva and running it again. Run 20mg Nolva ED for 4 weeks along with 50mg Clomid ED for 4 weeks. That should fix you up. Nolva is very important in this.

  5. #5
    SportsMedVIP's Avatar
    SportsMedVIP is offline Anabolic Member
    Join Date
    Mar 2004
    Location
    www.ironforlife.com
    Posts
    3,357
    Quote Originally Posted by tylerb
    no test just deca , and thank god no test cause another thing is my hair thinned out a little as well, the fallout finally seems to have subsided. im sure test wouldve been way harsher on the dome...no visible loss to anyone but me but thats enough...

    i know about progesterone gyno and nothing happened while on, my question is still can the lack of natural test right now have anything to do with the sore nips?
    You should be saying "I wish I had some test in my cycle" and yes, that is exactly what could be your problem.

  6. #6
    tylerb is offline New Member
    Join Date
    Sep 2004
    Posts
    3
    thank you for the response, i didnt think it was progesterone related. started the nolva tonight (thank god old roomate had some leftover) will substitue trib for clomid until it gets here...better safe than sorry

  7. #7
    Chris Columbus's Avatar
    Chris Columbus is offline Junior Member
    Join Date
    Mar 2004
    Posts
    117
    If you think that it might be progesterone . Then you want to use B6 and Bromo.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •